MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRABECULAR METAL SHELL POROUS WITH MULTI HOLES 62 MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TRABECULAR METAL SHELL POROUS WITH MULTI HOLES 62 MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00631006236 item name liner 10 degree elevated rim 3.5 mm offset 36 mm i.D.For use with 62 mm o.D.Shell lot # 64376430 g2: foreign: australia the device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 year and 2 months post implantation due to a failure of a stryker product that was cemented into the mars shell.There is no additional information available at the time of this report.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 year and 2 months post implantation due to a disassociation of a stryker liner that was cemented into the tm cup.The cup remains implanted.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.One photo was provide which shows a cup, screw protruding and bio on the sphere.No other information can be obtained from the photo.A review of the device history records identified no deviations or anomalies during manufacturing.The device is used for treatment.Medical records were not provided.The root cause of the reported issue is attributed to off-label use.Per ifu, only authorized combinations should be used.The event could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRABECULAR METAL SHELL POROUS WITH MULTI HOLES 62 MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19499200
Report Number0001822565-2024-01936
Device Sequence Number6652803
Product Code LPH
UDI-Device Identifier00889024119017
UDI-Public(01)00889024119017(17)270430(10)63647916
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K021891
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00620206220
Device Lot Number63647916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer06/14/2024
10/03/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/02/2024
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight89 KG